# SDR JJBA20230317024

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 46,630 hours, 30,014 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BOTTOM LATERAL FAIRING ANGLE BRACKETS CRACKED AT FR46, FR48, FR48.5, FR50 (BOTH BRACKETS). COMPLETED THE REPAIR OF THE RH WING BOTTOM LATERAL FAIRING ANGLE BRACKETS.
